Summability of solutions of the heat equation with inhomogeneous thermal conductivity in two variables

Abstract : We investigate Gevrey order and 1-summability properties of the formal solution of a general heat equation in two variables. In particular, we give necessary and sufficient conditions for the 1-summability of the solution in a given direction. When restricted to the case of constants coefficients, these conditions coincide with those given by D.A. Lutz, M. Miyake, R. Schaefke in a 1999 article, and we thus provide a new proof of their result.
Type de document :
Article dans une revue
Advances in Dynamical Systems and Applications, 2009, 4 (2), pp.159-177
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00364722
Contributeur : Michèle Loday-Richaud <>
Soumis le : jeudi 26 février 2009 - 20:39:55
Dernière modification le : mercredi 10 octobre 2018 - 20:30:03
Document(s) archivé(s) le : mardi 8 juin 2010 - 22:57:28

Fichiers

BalserLoday.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00364722, version 1
  • ARXIV : 0902.4843

Citation

Werner Balser, Michèle Loday-Richaud. Summability of solutions of the heat equation with inhomogeneous thermal conductivity in two variables. Advances in Dynamical Systems and Applications, 2009, 4 (2), pp.159-177. 〈hal-00364722〉

Partager

Métriques

Consultations de la notice

317

Téléchargements de fichiers

101